On weakly A-harmonic tensors

Bianca Stroffolini

Studia Mathematica (1995)

  • Volume: 114, Issue: 3, page 289-301
  • ISSN: 0039-3223


We study very weak solutions of an A-harmonic equation to show that they are in fact the usual solutions.

How to cite


Stroffolini, Bianca. "On weakly A-harmonic tensors." Studia Mathematica 114.3 (1995): 289-301. <http://eudml.org/doc/216193>.

abstract = {We study very weak solutions of an A-harmonic equation to show that they are in fact the usual solutions.},
author = {Stroffolini, Bianca},
journal = {Studia Mathematica},
keywords = {-harmonic equation; Hodge decompositions; commutator estimates},
language = {eng},
number = {3},
pages = {289-301},
title = {On weakly A-harmonic tensors},
url = {http://eudml.org/doc/216193},
volume = {114},
year = {1995},

AU - Stroffolini, Bianca
TI - On weakly A-harmonic tensors
JO - Studia Mathematica
PY - 1995
VL - 114
IS - 3
SP - 289
EP - 301
AB - We study very weak solutions of an A-harmonic equation to show that they are in fact the usual solutions.
LA - eng
KW - -harmonic equation; Hodge decompositions; commutator estimates
UR - http://eudml.org/doc/216193
ER -


  1. [B] J. M. Ball, Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rational Mech. Anal. 63 (1977), 337-403. Zbl0368.73040
  2. [BCO] J. M. Ball, J. C. Curie and P. J. Olver, Null Lagrangians, weak continuity, and variational problems of arbitrary order, J. Funct. Anal. 41 (1981), 135-174. 
  3. [BG1] L. Boccardo and D. Giachetti, Alcune osservazioni sulla regolarità delle soluzioni di problemi fortemente non lineari e applicazioni, Ricerche Mat. 34 (1985), 309-323. 
  4. [BG2] L. Boccardo and D. Giachetti, Existence results via regularity for some nonlinear elliptic problems, Comm. Partial Differential Equations 14 (1989), 663-680. Zbl0678.35035
  5. [BMS] L. Boccardo, P. Marcellini and C. Sbordone, L -regularity for variational problems with sharp non standard growth conditions, Boll. Un. Mat. Ital. A (7) 4 (1990), 219-226. Zbl0711.49058
  6. [BI] B. Bojarski and T. Iwaniec, Analytical foundations of the theory of quasiconformal mappings in R n , Ann. Acad. Sci. Fenn. Ser. AI 8 (1983), 257-324. Zbl0548.30016
  7. [C] H. Cartan, Differential Forms, Houghton Mifflin, Boston, 1970. Zbl0213.37001
  8. [CLMS] R. Coifman, P. L. Lions, Y. Meyer et S. Semmes, Compacité par compensation et espaces de Hardy, C. R. Acad. Sci. Paris 309 (1989), 945-949. Zbl0684.46044
  9. [EM] A. Elcrat and N. G. Meyers, Some results on regularity for solutions of nonlinear elliptic systems and quasiregular functions, Duke Math. J. 42 (1975), 121-136. Zbl0347.35039
  10. [G] F. W. Gehring, The L p -integrability of the partial derivatives of a quasiconformal mapping, Acta Math. 130 (1973), 265-277. Zbl0258.30021
  11. [Gi] M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Ann. of Math. Stud. 105, Princeton Univ. Press, 1983. 
  12. [GM] M. Giaquinta and L. Modica, Regularity results for some classes of higher order nonlinear elliptic systems, J. Reine Angew. Math. 311/312 (1979), 145-169. Zbl0409.35015
  13. [H] W. V. D. Hodge, A Dirichlet problem for harmonic functionals, Proc. London Math. Soc. 2 (1933), 257-303. Zbl0008.02203
  14. [I1] T. Iwaniec, Projections onto gradient fields and L p -estimates for degenerate elliptic operators, Studia Math. 75 (1983), 293-312. Zbl0552.35034
  15. [I2] T. Iwaniec, p-harmonic tensors and quasiregular mappings, Ann. of Math. 136 (1992), 589-624. 
  16. [I3] T. Iwaniec, L p -theory of quasiregular mappings, in: Lecture Notes in Math. 1508, Springer, 1992, 39-64. 
  17. [IL] T. Iwaniec and A. Lutoborski, Integral estimates for null Lagrangians, Arch. Rational Mech. Anal. 125 (1993), 25-79. Zbl0793.58002
  18. [IM1] T. Iwaniec and G. Martin, Quasiregular mappings in even dimensions, Acta Math. 170 (1993), 29-81. Zbl0785.30008
  19. [IM2] T. Iwaniec and G. Martin, The Beurling-Ahlfors transform in n and related singular integrals, preprint, I.H.E.S., August 1990. 
  20. [IMNS] T. Iwaniec, L. Migliaccio, L. Nania and C. Sbordone, Integrability and removability results for quasiregular mappings in high dimension, Math. Scand., to appear. Zbl0824.30009
  21. [IS] T. Iwaniec and C. Sbordone, Weak minima of variational integrals, J. Reine Angew. Math. 454 (1994), 143-161. Zbl0802.35016
  22. [JRW] B. Jawerth, R. Rochberg and G. Weiss, Commutator and other second order estimates in real interpolation theory, Ark. Mat. 24 (1986), 191-219. Zbl0655.41005
  23. [L] J. L. Lewis, On very weak solutions of certain elliptic and parabolic systems, Comm. Partial Differential Equations 18 (1993), 1515-1537. Zbl0796.35061
  24. [Me] N. Meyers, An L p -estimate for the gradient of solutions of second order elliptic divergence equations, Ann. Scuola Norm. Sup. Pisa 17 (1963), 189-206. Zbl0127.31904
  25. [M1] M. Milman, A commutator theorem with applications, in: Proc. Conf. on Function Spaces, Poznań, 1992, Kluwer, to appear. 
  26. [M2] M. Milman, Integrability of the Jacobian of orientation preserving maps: interpolation techniques, C. R. Acad. Sci. Paris 317 (1993), 539-543. Zbl0789.46035
  27. [MS] M. Milman and T. Schonbeck, Second order estimates in interpolation theory and applications, Proc. Amer. Math. Soc. 110 (1990), 961-969. 
  28. [R] R. Rochberg, Higher order estimates in complex interpolation theory, preprint. Zbl0866.46047
  29. [RW] R. Rochberg and G. Weiss, Derivatives of analytic families of Banach spaces, Ann. of Math. 118 (1983), 315-347. Zbl0539.46049
  30. [SS] L. M. Sibner and R. B. Sibner, A nonlinear Hodge de Rham theorem, Acta Math. 125 (1970), 57-73. 
  31. [S] G. Stampacchia, Equations elliptiques du second ordre à coefficients discontinus, Sém. Math. Sup. 16, Les Presses de l'Université de Montréal, Montréal, 1966. Zbl0151.15501
  32. [St] B. Stroffolini, Global boundedness of solutions of anisotropic variational problems, Boll. Un. Mat. Ital. A (7) 5 (1991), 345-352. Zbl0754.49026
  33. [U] K. Uhlenbeck, Regularity for a class of nonlinear elliptic systems, Acta Math. 138 (1977), 219-250. Zbl0372.35030

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.